Borel summation and splitting of separatrices for the Hénon map
Annales de l'Institut Fourier, Volume 51 (2001) no. 2, p. 513-567

We study two complex invariant manifolds associated with the para\-bolic fixed point of the area-preserving Hénon map. A single formal power series corresponds to both of them. The Borel transform of the formal series defines an analytic germ. We explore the Riemann surface and singularities of its analytic continuation. In particular we give a complete description of the "first" singularity and prove that a constant, which describes the splitting of the invariant manifolds, does not vanish. An interpretation in terms of Resurgence theory is also given.

L’application de Hénon est une transformation symplectique de 2 possédant un point fixe parabolique auquel sont associées deux variétés invariantes complexes (les séparatrices). Une unique série formelle correspond à ces deux variétés, et nous étudions sa transformée de Borel formelle. Nous prouvons qu’elle définit un germe analytique et étudions sa surface de Riemann, ainsi que les singularités de son prolongement analytique. Nous donnons en particulier une description complète de la “première singularité”, et démontrons qu’une certaine constante qui détermine l’écart des séparatrices n’est pas nulle. Ces résultats sont aussi présentés dans le langage de la théorie de la résurgence.

DOI : https://doi.org/10.5802/aif.1831
Classification:  37J10,  37D30,  40G10,  37E30,  37F45
Keywords: Hénon map, difference equations, splitting of separatrices, Borel summation, Laplace transform, resurgence
@article{AIF_2001__51_2_513_0,
     author = {Gelfreich, Vassili and Sauzin, David},
     title = {Borel summation and splitting of separatrices for the H\'enon map},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {2},
     year = {2001},
     pages = {513-567},
     doi = {10.5802/aif.1831},
     zbl = {0988.37031},
     mrnumber = {1824963},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2001__51_2_513_0}
}
Gelfreich, Vassili; Sauzin, David. Borel summation and splitting of separatrices for the Hénon map. Annales de l'Institut Fourier, Volume 51 (2001) no. 2, pp. 513-567. doi : 10.5802/aif.1831. http://www.numdam.org/item/AIF_2001__51_2_513_0/

[BSSV98] C. Bonet; D. Sauzin; T. M. Seara; M. Valéncia Adiabatic invariant of the harmonic oscillator, complex matching and resurgence, SIAM J. Math. Anal., Tome 29 (1998) no. 6, pp. 1335-1360 | Article | MR 1638050 | Zbl 0913.58019

[Che98] V. Chernov On separatrix splitting of some quadratic area-preserving maps of the plane, Regular \& Chaotic Dynamics, Tome 3 (1998) no. 1, pp. 49-65 | Article | MR 1652168 | Zbl 0924.58065

[CNP93] B. Candelpergher; J.C. Nosmas; F. Pham Approche de la résurgence, Hermann, Paris, Actualités Math. (1993) | MR 1250603 | Zbl 0791.32001

[Eca81] J. Écalle Les fonctions résurgentes, Publ. Math. d'Orsay, Paris Tome vol. 2 (1981)

[Eca93] J. Écalle; D. Schlomiuk (Ed.) Six lectures on Transseries, Analysable Functions and the Constructive Proof of Dulac's conjecture, Bifurcations and Periodic Orbits of Vector Field, Kluwer Ac. Publishers (1993), pp. 75-184 | Zbl 0814.32008

[FS90] E. Fontich; C. Simó Invariant manifolds for near identity differentiable maps and splitting of separatrices, Ergod. Th. and Dynam. Sys., Tome 10 (1990), pp. 319-346 | MR 1062761 | Zbl 0706.58060

[Gel00] V.G. Gelfreich Splitting of a small separatrix loop near the saddle-center bifurcation in area-preserving maps, Physica D, Tome 136 (2000), pp. 266-279 | Article | MR 1733057 | Zbl 0942.37016

[Gel91] V.G. Gelfreich; M. Sh. Birman (Ed.) Separatrices splitting for polynomial area-preserving maps, Leningrad State University (Russian) (Topics in Math. Phys.) Tome vol. 13 (1991), pp. 108-116

[Gel99] V.G. Gelfreich A proof of the exponentially small transversality of the separatrices for the standard map, Comm. Math. Phys., Tome 201 (1999), pp. 155-216 | Article | MR 1669417 | Zbl 1042.37044

[GLS94] V. G. Gelfreich; V. F. Lazutkin; N. V. Svanidze A refined formula for the separatrix splitting for the standard map, Physica D, Tome 71 (1994) no. 2, pp. 82-101 | Article | MR 1264110 | Zbl 0812.70017

[GLT91] V.G. Gelfreich; V.F. Lazutkin; M.B. Tabanov Exponentially small splitting in Hamiltonian systems, Chaos, Tome 1 (1991) no. 2, pp. 137-142 | Article | MR 1135901 | Zbl 0899.58016

[HM93] V. Hakim; K. Mallick Exponentially small splittings of separatrices, matching in the complex plane and Borel summation, Nonlinearity, Tome 6 (1993), pp. 57-70 | Article | MR 1203052 | Zbl 0769.34036

[Laz84] V.F. Lazutkin Splitting of separatrices for the standard map, VINITI (1984)

[Laz93] V.F. Lazutkin Resurgent approach to the separatrices splitting, Equadiff91, International conference on differential equations, Barcelona 1991, World Scientific, Tome vol. 1 (1993), pp. 163-176 | Zbl 0938.37524

[LST89] V.F. Lazutkin; I.G. Schachmanski; M.B. Tabanov Splitting of separatrices for standard and semistandard mappings, Physica D, Tome 40 (1989), pp. 235-348 | Article | MR 1029465 | Zbl 0825.58033

[Mal95] B. Malgrange Resommation des séries divergentes, Expo. Math., Tome 13 (1995), pp. 163-222 | MR 1346201 | Zbl 0836.40004

[Sur94] Yu.B. Suris On the complex separatrices of some standard-like maps, Nonlinearity, Tome 7 (1994) no. 4, pp. 1225-1236 | Article | MR 1284689 | Zbl 0813.58024

[Tov94] A. Tovbis Asymptotics beyond all orders and analytic properties of inverse Laplace transforms of solutions, Comm. Math. Phys., Tome 163 (1994), pp. 245-255 | Article | MR 1284784 | Zbl 0804.44001

[TTJ98] A. Tovbis; M. Tsuchiya ; C. Jaffe Exponential asymptotic expansions and approximations of the unstable and stable manifolds of singularly perturbed systems with the Hénon map as an example, Chaos, Tome 8 (1998), pp. 665-681 | Article | MR 1645522 | Zbl 0987.37022